# SDR AK02003F00000

- Difficulty date: November 5, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N138CP
- Make and model: Maule MT-7-235
- Aircraft serial: 18072C
- Engine: Lyc IO540W1A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: Q26
- Condition: Broken
- Location: Lt Exhaust
- Part time: 100 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION THE ALTERNATE AIR INTAKE DUCT WAS FOUND BROKEN OFF OF THE LEFT EXHAUST MUFFLER AT THE WELD.  THE DUCT AND HOSE WAS FOUND CHAFING AGAINST THE ENGINE MOUNT TUBULAR STRUCTURE.  THIS FAILURE WAS CAUSED BY AN INADEQUATE MEANS OF SUPPORTING THE WEIGHT OF THE DUCT AND HOSE WHEN ASSEMBLED.
